# SDR ASAA2022121841200

- Difficulty date: December 18, 2022
- Submitted: December 22, 2022
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 24,294 hours, 7,638 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 25828
- Condition: Failed
- Location: Left Ecs Bay
- Part time: 21,291 hours, 6,676 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT COMES ON WITH RECALL. IT EXTINGUISHED WITH MASTER CAUTION RESET. GROUNDED - YES. CONFIRMED FAULT,  NR 1 PACK/ZONE TEMP CONTROLLER SHOWS HARD FAIL TCV 1 (V139). REMOVED & REPLACED IAW AMM 21-51-10.
